# SDR A6WA200540334

- Difficulty date: November 22, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 7,263 hours, 6,368 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER PLANK FUEL TANK ACCESS DOOR CUTOUT FOR PANEL 540CB HAS MINOR CORROSION ON OB 5 INCH LONG X .1250 INCH WIDE AND .002 INCH DEEP AND IB 4 INCH LONG X .1250 INCH WIDE AND .002 INCH DEEP.  MAINTENANCE PERFORMED A MAJOR REPAIRED TO LT WING LOWER PLANK BY BLENDING MINOR CORROSION AT FUEL TANK ACCESS DOOR CUTOUT FOR PANEL 540CB WS 76. 161.  (K)
